Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child getting urticaria angioedma when gets cold. No relief with Benadryl. Any stronger medication?

Hi Doctor Grief, my 2 year old ends up getting urticaria angioedma every time she gets a cold . both of these conditions seem to last while she continues to have the cold virus. i have to questions: (1) is this something common, and does it have a cure?, (2) over the counter benadryl has not been working well in keeping down the welts off of her face and hands, and entire body--is there something stronger that i could give her?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi ,
Thank you for your query.
She does have a problem.
Recurrent urticaria should be investigated.
She needs a serum C4 level ,IgE level and C1 inhibitor levels.
Deworm your child first.
Long term management will depend on the the results of the test.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Wed, 13 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor